# SDR DALA2018040502190

- Difficulty date: April 4, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 43,496 hours, 30,514 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 1178
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PYLON TO FUSELAGE STRAP, BS 1178 BETWEEN LONGERONS 16 - 17R. THE STRAP WAS REPLACED IAW SRM 51-41-01-0G, SRM 51-41-05-0G, AND DWG 5966498, REV T.
